| Model Number |
SO-2101 |
| Medical Device Problem Code |
Positioning Problem (3009)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/22/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a spaceoar vue device and transperineally fiducial markers were implanted under general anesthesia.During the procedure, a potential hydrogel misplacement occurred.During injection when the physician withdrew the needle, there was a chance that a small volume of hydrogel was deposited distally to the apex or in the rectal hump.It was noted that during the hydrodissection phase, the apex did not open as expected, suggesting the presence of adhesions obstructing the space.No patient complications were reported as a result of this event.
Additional Manufacturer Narrative
Blocks d4 and h4: the complainant was unable to report the lot number; therefore, the manufacture date and expiration date are unknown.Block h6: device code a1502 is being used to capture the reportable event of gel misplaced non-vascular.